# SDR CA121003017

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta A109S
- Engine: Pwc PW207C
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 109090069103
- Condition: Chafed
- Part time: 307 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL WAS NOTICED UNDERNEATH THE ACFT.  THE ACFT WAS GROUNDED AND INSPECTED FOR LOCATION OF FUEL LEAK.  AFTER REMOVING THE 2 FORWARD TANKS THE AFT TANK WAS FOUND WITH CHAFING MARKS ON LOWER PORTION CAUSED BY ANCHOR NUTS, USED TO SECURE THE FORWARD PANEL INFRONT OF THE TANK.
